# SDR U2RA2022060600013

- Difficulty date: May 26, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 323U2384134
- Part serial: NONE
- Condition: Elongated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ELONGATED FASTENER HOLES ALONG FORWARD SEGMENT OF THE #4 PYLON OUTBOARD SKIRT BEAM SKIN PANEL P/N 323U2384-134.  REPAIRED AS DIRECTED IN FVCI EO # 22071-3 DATED 05/10/2022 AND APPROVED BY FORM 8130-3 ISSUED BY DERT-710167-SW; DATED 05/26/2022.  REPAIR CATEGORIZED AS A PERMANENT REPAIR.
